# SDR ASOA201001327

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF34*
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HANDLE REQUIRES TO MUCH FORCE TO OPEN 52 LBS.  ADJUSTED OVERWING EXIT DOOR IAW AMM 52-21-00-820-801. SATISFACTORY IAW SP607, IAW AMM 52-21-00-820-801.
